# SDR FDEA201209233400

- Difficulty date: September 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N585FE
- Make and model: Doug MD-11F
- Aircraft serial: 48481
- Aircraft time: 69,546 hours, 14,423 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Hinge
- Part number: ARC050214
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, INBD FORWARD (WING) HINGE ACTUATOR, INBD HOLE CORROSION.  REWORKED AND FOUND EXCEED LIMIT AS PER CMM 57-44-08 REVISION 74.  EXISTING HOLE DIAMETER 1.249", FINAL HOLE DIAMETER 1.254", MAXIMUM ALLOWABLE DIAMETER 1.220".    REPAIR ACCOMPLISHED AS PER E.A. 1-5750-162587 PART 1.  REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100 REVISION 115
